# SDR SWIA95632

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON APPROACH TO IPL, INGESTED INTO RT ENGINE.  REPLACED RT ENGINE, LK CK GOOD AND NO DISCREPANCIES NOTED.
